Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 38, NWS Springfield, MO

July 12, 2010Barton County, Cedar County, Dade County, Missouri

NWS Springfield, MO issued this tornado warning at Jul 12, 2010, 3:58 PM CDT for Barton County, Cedar County, Dade County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2010, 3:58 PM CDT (20:58 UTC)
Expired
Jul 12, 2010, 4:21 PM CDT
In force
23 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barton County, MO, Cedar County, MO, Dade County, MO

The radar

The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2828 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WFUS53 KSGF 122058
TORSGF
MOC011-039-057-122145-
/O.NEW.KSGF.TO.W.0038.100712T2058Z-100712T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT MON JUL 12 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
  WESTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 445 PM CDT.

* AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 4 MILES SOUTHWEST OF JERICO SPRINGS...OR 10 MILES NORTHEAST
  OF LAMAR...MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF
  PRODUCING TORNADOES.

* LOCATIONS IMPACTED INCLUDE ARCOLA...CANE HILL...CAPLINGER MILLS...
  CEDARVILLE...JERICO SPRINGS...MILFORD...STOCKTON...UMBER VIEW
  HEIGHTS AND WAGONER.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. 

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3760 9420 3764 9412 3764 9409 3767 9407
      3782 9381 3756 9373 3750 9416
TIME...MOT...LOC 2058Z 250DEG 29KT 3760 9404

$$

HATCH
2 follow-up statements
601 
WWUS53 KSGF 122112
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT MON JUL 12 2010

MOC011-057-122121-
/O.CAN.KSGF.TO.W.0038.000000T0000Z-100712T2145Z/
DADE MO-BARTON MO-
412 PM CDT MON JUL 12 2010

...THE TORNADO WARNING FOR NORTHEASTERN BARTON AND NORTHWESTERN DADE
COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3778 9380 3758 9374 3757 9380 3758 9403
      3768 9403
TIME...MOT...LOC 2111Z 250DEG 29KT 3764 9392

$$

MOC039-122145-
/O.CON.KSGF.TO.W.0038.000000T0000Z-100712T2145Z/
CEDAR MO-
412 PM CDT MON JUL 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL
CEDAR COUNTY...

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR WAGONER...OR 9 MILES SOUTHWEST OF STOCKTON...
MOVING EAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING
TORNADOES.

LOCATIONS IMPACTED INCLUDE JERICO SPRINGS...STOCKTON...UMBER VIEW
HEIGHTS AND WAGONER.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. 

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3778 9380 3758 9374 3757 9380 3758 9403
      3768 9403
TIME...MOT...LOC 2111Z 250DEG 29KT 3764 9392

$$

GAEDE
997 
WWUS53 KSGF 122121
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
421 PM CDT MON JUL 12 2010

MOC039-122131-
/O.CAN.KSGF.TO.W.0038.000000T0000Z-100712T2145Z/
CEDAR MO-
421 PM CDT MON JUL 12 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL CEDAR COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3778 9380 3758 9374 3757 9380 3758 9403
      3768 9403
TIME...MOT...LOC 2121Z 250DEG 29KT 3767 9382

$$

GAEDE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 12, 2:30 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 12, 2:30 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT MON JUL 12 2010

...FLASH FLOOD WATCH IN EFFECT FOR ALL COUNTIES THROUGH TUESDAY
MORNING...

...ALL MODES OF SEVERE WEATHER POSSIBLE THIS EVENING AND TONIGHT...

.DISCUSSION...

IT COULD BE ANOTHER STORMY NIGHT OVER PORTIONS OF EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS.  THERE ARE SEVERAL INGREDIENTS THAT
WILL COME TOGETHER FOR A POTENTIAL COMPLEX OF THUNDERSTORMS THAT
COULD PRODUCE SEVERAL MODES OF SEVERE WEATHER.  FLASH FLOODING WILL
ALSO BE POSSIBLE TONIGHT...ESPECIALLY SINCE GROUND CONDITIONS ARE
FAIRLY MOIST FROM YESTERDAYS RAINFALL.  TONIGHTS STORM CHANCES WAS
THE PRIMARY FORECAST CHALLENGE IN THIS AFTERNOONS ANALYSIS.

A FRONTAL SYSTEM HAS SHIFTED INTO CENTRAL MISSOURI TODAY ALLOWING A
VERY MOIST AIRMASS TO SPREAD BACK OVER THE REGION.  AS A MATTER OF
FACT...SURFACE DEW POINTS HAVE REBOUNDED BACK INTO THE LOW TO MID
70S.  MEANWHILE...A SEASONABLY STRONG SHORT WAVE TROUGH WAS SHIFTING
ACROSS KANSAS...WHICH IS EXPECTED TO TRIGGER TONIGHTS ROUND OF
THUNDERSTORMS.  AS OF 19Z...SCATTERED THUNDERSTORMS WERE ALREADY
ONGOING ACROSS CENTRAL KANSAS NEAR THE AXIS OF THIS SHORT WAVE.

DEEP LAYER SHEAR IS EXPECTED TO INCREASE TO BETWEEN 30 AND 40
KNOTS...CREATING A FAVORABLE ENVIRONMENT FOR ORGANIZED CONVECTION.
INSTABILITY LEVELS WILL ALSO BE FAVORABLE GIVEN THE INCREASINGLY
MOIST AIRMASS. THE EXTREME LOW LEVEL DEW POINTS WILL ALSO CREATE
HIGH VALUES OF LOW LEVEL CAPE...WHICH HAS SHOWN IN THE PAST TO
INCREASE THE POTENTIAL FOR TORNADOES IN SOME OF OUR PAST TORNADIC
SQUALL LINE CASES OVER SOUTHERN MISSOURI.  THEREFORE I HAVE
INCREASED THE RISK FOR TORNADOES WHICH HAS BEEN MENTIONED WITHIN THE
LATEST HAZARDOUS WEATHER OUTLOOK.  THERE IS ALSO A RISK FOR DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL.

HEAVY RAIN COULD ALSO LEAD TO FLASH FLOODING...ESPECIALLY IN AREAS
THAT EXPERIENCED HEAVY RAIN YESTERDAY.  GIVEN THAT PRECIPITABLE
WATER VALUES WILL BE ON THE ORDER OF 2 INCHES...VERY EFFICIENT RAIN
PRODUCING THUNDERSTORMS ARE LIKELY.  A FEW SHOWERS AND ISOLATED
THUNDERSTORMS COULD BE LINGERING INTO TUESDAY MORNING...BEFORE
EITHER SHIFTING OUT OF THE CWA OR DISSIPATING.  DUE TO THE NORTHWARD
PROGRESSION OF THE FRONTAL SYSTEM TODAY...THE FLASH FLOOD WATCH HAS
BEEN EXPANDED TO INCLUDE THE ENTIRE CWA.

BEYOND TUESDAY...DRY WEATHER IS EXPECTED THROUGH THE REST OF THE
WEEK.  A WARMING TREND WILL ALSO OCCUR...CREATING HOT AND HUMID
WEATHER FOR WEDNESDAY AND THURSDAY.  THESE TWO DAYS WILL NEED TO BE
MONITORED FOR A POTENTIAL HEAT ADVISORY.

THERE ARE INDICATIONS THAT A WEAK COOL FRONT WILL TRANSLATE ACROSS
THE CWA FROM THE NORTH.  THIS COULD PRODUCE A FEW SHOWERS AND
THUNDERSTORMS IF THE AIRMASS ISN'T TOO CAPPED.  THE SUMMERTIME HIGH
RETROGRADES BACK OVER THE DESERT SOUTHWEST WHILE THE OZARKS BECOMES
POSITIONED UNDERNEATH WEAK NORTHWEST FLOW.

CRAMER

&&

.AVIATION...

FOR THE 18Z KSGF...KJLN AND KBBG TAFS...A CLOUD DECK WITH MVFR
CEILINGS DEVELOPED ACROSS THE KSGF AND KJLN TAF SITES THIS
MORNING. THESE CONDITIONS MAY CONTINUE EARLY THIS
AFTERNOON...HOWEVER CONDITIONS ARE EXPECTED TO QUICKLY IMPROVE
INTO THE VFR CATEGORY. SOME LIGHT SHOULD HAVE ALSO DEVELOPED ACROSS THE
MISSOURI ARKANSAS BOARDER ACROSS EXTREME SOUTHWEST MISSOURI LATE
THIS MORNING. THIS ACTIVITY WILL CONTINUE TO PUSH EAST AND MAY
AFFECT THE KBBG SITE IN THE NEXT COUPLE HOURS. ONLY SOME LIGHT
RAIN IS EXPECTED WITH THIS ACTIVITY.

LATE THIS AFTERNOON INTO THE EVENING HOURS THUNDERSTORMS ARE
EXPECTED TO DEVELOP AND PUSH ACROSS SOUTHERN MISSOURI AND MAY
AFFECT THE TAF SITES. MVFR AND IFR CEILINGS WILL BE POSSIBLE
WITHIN ANY OF THE THUNDER ACTIVITY. HE EXACT TIMING AND LOCATIONS
IT AFFECTS ARE STILL IN QUESTION. THEREFORE...AT THIS TIME HAVE
JUST INCLUDED CB IN THE CLOUD GROUP AND WILL CONTINUE TO MONITOR
AND WILL AMEND IF THE TIMING AND LOCATIONS BECOME MORE CLEAR.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH 1 PM TUESDAY FOR ALL COUNTIES.

KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR
CHEROKEE...CRAWFORD...AND BOURBON THROUGH 1PM TUESDAY.

KS...SEVERE THUNDERSTORM WATCH THROUGH 10 PM FOR CHEROKEE...
CRAWFORD...AND BOURBON.

&&
Hazardous weather outlook, Jul 12, 12:10 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 PM CDT MON JUL 12 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1210 PM CDT MON JUL 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

SIGNIFICANT RISK OF WIND GUSTS TO 70 MPH.
ELEVATED LIGHTNING RISK.
ELEVATED RISK OF HAIL TO THE SIZE OF HALF DOLLARS.
ELEVATED FLOODING RISK.
ELEVATED TORNADO RISK.

AREAS AFFECTED AND TIMING...

THUNDERSTORMS WILL BE POSSIBLE OVER ALL OF EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT.

 DISCUSSION...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING.

A MORE ORGANIZED COMPLEX OF THUNDERSTORMS WILL BE POSSIBLE
TONIGHT. THESE STORMS WILL OCCUR IN RESPONSE TO AN APPROACHING
UPPER LEVEL DISTURBANCE INTERACTING WITH A HIGHLY UNSTABLE AND
VERY MOIST AIRMASS.

THIS COMPLEX OF STORMS COULD PRODUCE SEVERE THUNDERSTORM WIND
GUSTS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF HALF
DOLLARS...AND FLASH FLOODING. DUE TO A DECENT COMBINATION OF
INSTABILITY AND WIND SHEAR...THERE IS ALSO A RISK FOR TORNADOES
ASSOCIATED WITH TONIGHTS THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RESIDUAL THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING.

HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES
WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Jul 12, 12:48 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     FLASH FLOOD      WEST PLAINS             36.73N 91.85W
07/11/2010                   HOWELL             MO   EMERGENCY MNGR

            DELAYED REPORT FROM 11 JULY. NUMEROUS LOW WATER CROSSINGS
            THROUGHOUT HOWELL COUNTY WERE REPORTED TO HAVE BEEN
            FLOODED LATE SUNDAY. THE WATER HAS SINCE RECEDED.

&&

JCOLUCCI
Local storm report, Jul 12, 12:53 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     2 ENE URBANA            37.85N 93.12W
07/11/2010                   DALLAS             MO   EMERGENCY MNGR

            DELAYED REPORT FROM 11 JULY. TWO FOOT DIAMETER TREE WAS
            REPORTED DOWN ACROSS GRAYLING RD OFF STATE ROAD BB NORTH
            OF URBANA.

&&

JCOLUCCI
Local storm report, Jul 12, 1:55 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HAIL             6 NNE STOVER            38.52N 92.95W
07/11/2010  E0.50 INCH       MORGAN             MO   LAW ENFORCEMENT

            MORGAN COUNTY SHERIFF REPORTS HALF INCH HAIL AT
            INTERSECTION OF HWY BB AND HWY N.

0157 PM     TSTM WND GST     4 NNW VERSAILLES        38.48N 92.87W
07/11/2010  E60.00 MPH       MORGAN             MO   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTS 60 MPH WIND GUST AND DIME SIZE
            HAIL AT INTERSECTION OF HWY BB AND HWY D NW OF
            VERSAILLES.

0215 PM     TSTM WND DMG     2 W BRANDON             38.51N 93.46W
07/11/2010                   BENTON             MO   LAW ENFORCEMENT

            6 TO 12 INCH DIAMETER TREES DOWN. WINDS ALSO DETACHED
            PORCH FROM HOUSE AND DAMAGED ROOF. TIME ESTIMATED BASED
            ON RADAR. RELAYED FROM EAX.

0228 PM     FLASH FLOOD      1 W VERSAILLES          38.43N 92.86W
07/11/2010                   MORGAN             MO   TRAINED SPOTTER

            WATER OVER THE ROAD AT HWY 52 AND WESTVIEW RD.

0235 PM     HAIL             3 NW TUSCUMBIA          38.26N 92.50W
07/11/2010  M1.75 INCH       MILLER             MO   EMERGENCY MNGR

            WINDOWS BROKEN OUT OF VEHICLES AND HOMES ALONG HIGHWAY
            52. ROOFS ALSO DAMAGED WITH HOLES IN SIDING. TIME
            ESTIMATED.

0236 PM     HAIL             COLE CAMP               38.46N 93.20W
07/11/2010  E0.88 INCH       BENTON             MO   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTS NICKEL SIZE HAIL IN COLE CAMP.

0237 PM     FLASH FLOOD      COLE CAMP               38.46N 93.20W
07/11/2010                   BENTON             MO   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTS WATER RESCUE. THREE FEET OF
            RUNNING WATER WAS OVER ROAD, MAN WAS RESCUED. WATER
            ALMOST REACHED TRAILER DOOR.

0245 PM     HAIL             TUSCUMBIA               38.23N 92.46W
07/11/2010  E1.75 INCH       MILLER             MO   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTS 1 AND 3/4 INCH HAIL.

0305 PM     TSTM WND DMG     LAURIE                  38.20N 92.83W
07/11/2010                   MORGAN             MO   LAW ENFORCEMENT

            DELAYED REPORT FROM STORMS ON SUNDAY JULY 11TH. POWER
            LINES AND TREE LIMBS WERE REPORTED DOWN IN THE TOWN OF
            LAURIE AND ALSO ALONG SEALS ROAD IN CENTRAL MORGAN
            COUNTY. TIME ESTIMATED BASED ON RADAR.

0310 PM     HAIL             AVA                     36.95N 92.66W
07/11/2010  E0.88 INCH       DOUGLAS            MO   LAW ENFORCEMENT

            COUNTY EM FOR DOUGLAS COUNTY REPORTS NICKEL SIZE HAIL IN
            TOWN.

0315 PM     TSTM WND DMG     LAKE OZARK              38.20N 92.64W
07/11/2010                   MILLER             MO   EMERGENCY MNGR

            ROOF OFF OF BUSINESS ON BUSINESS 54 JUST WEST OF DAM.
            TIME ESTIMATED.

0318 PM     TORNADO          2 ESE CAMDENTON         38.00N 92.71W
07/11/2010                   CAMDEN             MO   LAW ENFORCEMENT

            MO STATE HWY PATROL REPORTS TORNADO ON GROUND AT BUSINESS
            5 AND HWY 5 INTERSECTION. SPOTTER IS EMO CAMDENTON CTY.

0320 PM     TSTM WND GST     2 S IBERIA              38.06N 92.29W
07/11/2010  E50.00 MPH       MILLER             MO   TRAINED SPOTTER

            SPOTTER REPORTS EST 50 MPH WIND GUSTS ON HWY 17, 2 MILES
            SOUTH OF IBERIA AT INTERSECTION OF HWY 42 AND HWY 17.
            WINDS WERE STRAIGHT LINE. SMALL TREES BENT COMPLETELY
            OVER.

0330 PM     FLASH FLOOD      VERSAILLES              38.43N 92.84W
07/11/2010                   MORGAN             MO   LAW ENFORCEMENT

            DELAYED REPORT FROM SUNDAY JULY 11TH. NUMEROUS LOW WATER
            CROSSINGS THROUGHOUT MORGAN COUNTY WERE REPORTED TO HAVE
            BEEN FLOODED SUNDAY AFTERNOON. THE WATER HAS SINCE
            RECEDED.

0345 PM     FLASH FLOOD      1 E ULMAN               38.15N 92.43W
07/11/2010                   MILLER             MO   EMERGENCY MNGR

            HIGHWAY A FLOODED WITH PAVEMENT WASHED OFF HIGHWAY. TIME
            ESTIMATED.

0345 PM     FUNNEL CLOUD     1 S CROCKER             37.93N 92.26W
07/11/2010                   PULASKI            MO   PUBLIC

0345 PM     FLASH FLOOD      1 SW ELDON              38.34N 92.59W
07/11/2010                   MILLER             MO   EMERGENCY MNGR

            INTERSECTION OF HIGHWAYS Y AND Z WERE FLOODED AND CLOSED.
            TIME ESTIMATED.

0350 PM     TSTM WND DMG     WAYNESVILLE             37.83N 92.20W
07/11/2010                   PULASKI            MO   TRAINED SPOTTER

            12 INCH DIAMETER TREES SNAPPED IN HALF. SHINGLES BLOWN
            OFF OF HOUSES WITH SECTIONS OF WOODEN FENCE BLOWN DOWN.

0351 PM     TSTM WND DMG     WAYNESVILLE             37.83N 92.20W
07/11/2010                   PULASKI            MO   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN JUST NORTH OF WAYNESVILLE ON
            HIGHWAY 17.

0358 PM     TSTM WND GST     FORT LEONARD WOOD       37.71N 92.16W
07/11/2010  M61.00 MPH       PULASKI            MO   AWOS

0420 PM     TSTM WND DMG     1 SE ROLLA              37.94N 91.76W
07/11/2010                   PHELPS             MO   PUBLIC

            3 INCH DIAMETER LIMBS DOWN.

0435 PM     TSTM WND DMG     6 S ROLLA               37.86N 91.77W
07/11/2010                   PHELPS             MO   AMATEUR RADIO

            SEVERAL LARGE TREES AND NUMEROUS LARGE LIMBS DOWN. REPORT
            RELAYED THROUGH PHELPS CO EM OFFICE.

0450 PM     TSTM WND DMG     SALEM                   37.65N 91.54W
07/11/2010                   DENT               MO   EMERGENCY MNGR

            POWER LINES DOWN.

0506 PM     HEAVY RAIN       COLE CAMP               38.46N 93.20W
07/11/2010  M2.05 INCH       BENTON             MO   CO-OP OBSERVER

0530 PM     TSTM WND DMG     2 ENE URBANA            37.85N 93.12W
07/11/2010                   DALLAS             MO   EMERGENCY MNGR

            DELAYED REPORT FROM 11 JULY. TWO FOOT DIAMETER TREE WAS
            REPORTED DOWN ACROSS GRAYLING RD OFF STATE ROAD BB NORTH
            OF URBANA.

0545 PM     FLASH FLOOD      BOLIVAR                 37.61N 93.41W
07/11/2010                   POLK               MO   COUNTY OFFICIAL

            STREET FLOODING AND STALLED CAR IN BOLIVAR.

0600 PM     FLASH FLOOD      TUSCUMBIA               38.23N 92.46W
07/11/2010                   MILLER             MO   LAW ENFORCEMENT

            FLOODED LOW WATER CROSSINGS.

0607 PM     TSTM WND DMG     1 NNW IRWIN             37.60N 94.29W
07/11/2010                   BARTON             MO   STORM CHASER

            METAL CAUTION AND SPEED LIMIT SIGNS BLOWN INTO BOTH LANES
            OF CONSTRUCTION ZONE ON US 71.

0630 PM     TSTM WND GST     ASH GROVE               37.32N 93.58W
07/11/2010  E50.00 MPH       GREENE             MO   EMERGENCY MNGR

0655 PM     HAIL             10 NW SPRINGFIELD       37.30N 93.41W
07/11/2010  M1.00 INCH       GREENE             MO   EMERGENCY MNGR

0655 PM     FLASH FLOOD      WEST PLAINS             36.73N 91.85W
07/11/2010                   HOWELL             MO   EMERGENCY MNGR

            DELAYED REPORT FROM 11 JULY. NUMEROUS LOW WATER CROSSINGS
            THROUGHOUT HOWELL COUNTY WERE REPORTED TO HAVE BEEN
            FLOODED LATE SUNDAY. THE WATER HAS SINCE RECEDED.

0700 PM     HAIL             SPRINGFIELD             37.20N 93.29W
07/11/2010  E0.75 INCH       GREENE             MO   EMERGENCY MNGR

            DIME SIZE HAIL.

0720 PM     TSTM WND DMG     NIXA                    37.04N 93.29W
07/11/2010                   CHRISTIAN          MO   EMERGENCY MNGR

            TREES BLOCKING ROAD. ONE AT PAWNEE AND OTHER AT WEST
            GLENN. TIME ESTIMATED.

0720 PM     TSTM WND GST     3 SE SPRINGFIELD        37.17N 93.25W
07/11/2010  E50.00 MPH       GREENE             MO   NWS EMPLOYEE

0730 PM     FLASH FLOOD      1 E SPRINGFIELD         37.20N 93.27W
07/11/2010                   GREENE             MO   EMERGENCY MNGR

            KNEE DEEP WATER AT GLENSTONE AND COMMERCIAL.

0730 PM     TSTM WND DMG     OZARK                   37.02N 93.21W
07/11/2010                   CHRISTIAN          MO   EMERGENCY MNGR

            POWER LINES DOWN. TIME ESTIMATED.

0732 PM     TSTM WND DMG     AVA                     36.95N 92.66W
07/11/2010                   DOUGLAS            MO   EMERGENCY MNGR

            TREE ACROSS ROAD NEAR HIGHWAYS 5S AND WEST 76.

0822 PM     FUNNEL CLOUD     3 NE PITTSBURG          37.44N 94.67W
07/11/2010                   CRAWFORD           KS   TRAINED SPOTTER

            WALL CLOUD WITH STRONG ROTATION. PERIODIC FUNNEL CLOUDS
            THAT DID NOT LAST LONG.

0900 PM     FLASH FLOOD      3 SE SPRINGFIELD        37.17N 93.25W
07/11/2010                   GREENE             MO   NWS EMPLOYEE

            2 FEET OF WATER OVER MARLIN AND EDGEWOOD.

0922 PM     FLASH FLOOD      2 SE SPRINGFIELD        37.18N 93.26W
07/11/2010                   GREENE             MO   NWS EMPLOYEE

            FOOT OF WATER OVER ROAD AT BATTLEFIELD AND LONE PINE.

0935 PM     TSTM WND GST     CARYTOWN                37.27N 94.31W
07/11/2010  E55.00 MPH       JASPER             MO   TRAINED SPOTTER

0955 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
07/11/2010                   GREENE             MO   BROADCAST MEDIA

            3 FEET OF WATER AT MANCHESTER AND GLENDALE. FLOODING ALSO
            OCCURRING IN THE PARK NEAR THAT INTERSECTION.

1000 PM     FLASH FLOOD      FORSYTH                 36.68N 93.12W
07/11/2010                   TANEY              MO   EMERGENCY MNGR

            DELAYED REPORT FROM SUNDAY 11 JULY. NUMEROUS LOW WATER
            CROSSINGS NORTH OF TANEYVILLE WERE REPORTED TO HAVE BEEN
            FLOODED. NONE ARE UNDER WATER ANYMORE.

0212 AM     HEAVY RAIN       AVA                     36.95N 92.66W
07/12/2010  M2.29 INCH       DOUGLAS            MO   PUBLIC

            CWIP OBSERVER REPORTS 2.29 INCHES OF RAIN SINCE SUNDAY
            MORNING.

0230 AM     FLASH FLOOD      7 N SPRINGFIELD         37.30N 93.29W
07/12/2010                   GREENE             MO   LAW ENFORCEMENT

            APPROXIMATELY 6 INCHES OF RUNNING WATER FLOWING OVER THE
            INTERSECTION OF FARM ROADS 151 AND 123. THE ROAD IS
            BARRICADED.

0240 AM     FLASH FLOOD      2 WSW MOODY             36.52N 92.02W
07/12/2010                   HOWELL             MO   LAW ENFORCEMENT

            STATE ROUTE 142 IS CLOSED BETWEEN HIGHWAYS FF AND E DUE
            TO FLOODING. IN ADDITION...LAW ENFORCEMENT REPORTS THAT
            NUMEROUS LOW WATER CROSSINGS ACROSS THE SOUTHERN HALF OF
            HOWELL COUNTY ARE FULL WITH RUNNING WATER...DEPTH UNKNOWN
            AT THIS TIME.

0245 AM     FLASH FLOOD      5 SSE GAINESVILLE       36.54N 92.39W
07/12/2010                   OZARK              MO   LAW ENFORCEMENT

            WATER RESCUE PERFORMED AT LOW WATER CROSSING ON HIGHWAY T
            NEAR POSSUM WALK CREEK

0245 AM     FLASH FLOOD      5 NW CAULFIELD          36.67N 92.17W
07/12/2010                   OZARK              MO   LAW ENFORCEMENT

            COUNTY ROAD 350 NEAR SPRING CREEK IS CLOSED DUE TO
            FLOODING.

0245 AM     FLASH FLOOD      5 S GAINESVILLE         36.53N 92.43W
07/12/2010                   OZARK              MO   LAW ENFORCEMENT

            HIGHWAY T IN THE VICINITY OF LICK CREEK IS CLOSED DUE TO
            FLOODING.

0300 AM     FLASH FLOOD      ROGERSVILLE             37.12N 93.06W
07/12/2010                   WEBSTER            MO   LAW ENFORCEMENT

            OVER TWO FEET OF WATER FLOWING OVER THE ROAD NEAR THE
            INTERSECTION OF HIGHWAY 60 AND 125...NEAR ROGERSVILLE
            HIGH SCHOOL.

0700 AM     HEAVY RAIN       3 SW WEST PLAINS        36.70N 91.89W
07/12/2010  M3.77 INCH       HOWELL             MO   BROADCAST MEDIA

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       TECUMSEH                36.59N 92.29W
07/12/2010  M3.92 INCH       OZARK              MO   CO-OP OBSERVER

0700 AM     HEAVY RAIN       DORA                    36.78N 92.22W
07/12/2010  M4.72 INCH       OZARK              MO   PUBLIC

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       HARTVILLE               37.25N 92.51W
07/12/2010  M4.46 INCH       WRIGHT             MO   PUBLIC

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       GRAVOIS MILLS           38.31N 92.83W
07/12/2010  M2.92 INCH       MORGAN             MO   PUBLIC

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 SE MORGAN             37.50N 92.66W
07/12/2010  M3.25 INCH       LACLEDE            MO   PUBLIC

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 S WASOLA              36.75N 92.58W
07/12/2010  M2.45 INCH       OZARK              MO   PUBLIC

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       ASH GROVE               37.32N 93.58W
07/12/2010  M2.92 INCH       GREENE             MO   CO-OP OBSERVER

&&

JSS
Local storm report, Jul 12, 3:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TORNADO          4 W LAMAR               37.49N 94.35W
07/12/2010                   BARTON             MO   EMERGENCY MNGR

            EMERGENCY MANAGER AND STORM SPOTTERS VISUALLY CONFIRMED
            TORNADO TOUCHDOWN BETWEEN LAMAR AND IANTHA.

&&

LDOOLEY
Local storm report, Jul 12, 3:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TORNADO          2 NE LAMAR              37.52N 94.25W
07/12/2010                   BARTON             MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TORNADO ON THE GROUND AT 160
            AND HWY EE JUST EAST OF LAMAR.

&&

LDOOLEY
Local storm report, Jul 12, 3:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             MILFORD                 37.58N 94.16W
07/12/2010  E1.00 INCH       BARTON             MO   EMERGENCY MNGR

            QUARTER SIZE HAIL AND 50 MPH WINDS WERE REPORTED IN THE
            TOWN OF MILFORD.

&&

CCROWE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:07 PM CDTFlash Flood WarningSGFCedar, Dade, Douglas, Greene, Howell, Oregon and 5 more5 hr
Jul 11, 7:18 PM CDTTornado WarningSGFChristian, Greene, Webster27 min
Jul 11, 7:23 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright67 min
Jul 11, 7:42 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney48 min
Jul 11, 8:15 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Taney45 min
Jul 11, 8:25 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper50 min
Jul 11, 8:29 PM CDTFlash Flood WarningSGFGreene5 hr
Jul 11, 8:55 PM CDTTornado WarningSGFBarton, Jasper35 min
Jul 11, 9:00 PM CDTAreal Flood WarningSGFCamden, Maries, Miller, Morgan, Pulaski15 hr
Jul 11, 10:09 PM CDTFlash Flood WarningSGFOzark, Taney10 hr
Jul 11, 10:25 PM CDTFlash Flood WarningSGFVernon6 hr
Jul 11, 10:38 PM CDTSevere Thunderstorm WarningSGFOzark, Taney22 min
Jul 11, 11:15 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence26 min
Jul 11, 11:48 PM CDTFlash Flood WarningSGFChristian, Dade, Dallas, Greene, Laclede, Lawrence and 3 more4 hr
Jul 11, 11:58 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 3 more12 hr
Jul 12, 1:32 AM CDTFlash Flood WarningSGFHowell, Oregon, Ozark6 hr
Jul 12, 2:52 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more24 hr
Jul 12, 3:59 AM CDTAreal Flood WarningSGFCedar, Christian, Dade, Dallas, Douglas, Greene and 6 more8 hr
Jul 12, 7:54 AM CDTAreal Flood WarningSGFHowell, Ozark, Taney4 hr
Jul 12, 3:11 PM CDTTornado WarningSGFBarton49 min
Jul 12, 5:00 PM CDTFlash Flood WarningSGFMaries, Phelps6 hr

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.